# SDR VTZA990186

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Lack Of Lube
- Location: Rudder
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IAD/RDU - FLT 7617 - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RUDDER TRIM FROZE AND WOULD NOT MOVE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND LUBRICATED RUDDER JACK SCREW TRIM TAIL.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
